# SDR TWAA0001807

- Difficulty date: January 26, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47135
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, A PREVIOUS REPAIR WAS FOUND ON THE RT WING FIXED T/E PANEL ASSY (P/N 5920521-2) UPPER O/B SKIN PANEL INTERIOR.  INSTALLED DOUBLER PER SRM 57-01, PAGE 15 FIG 5, AND PAGE 19 FIGURE 8.
